# SDR ASAA2021051134945

- Difficulty date: May 11, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 51,729 hours, 17,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571235
- Condition: Corroded
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK- AFT WET AREA, R/H GALLEY SUPPORT WEB IS CORRODED (P/N 147A5712-35). GROUNDED - YES. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS REF B737-800 SRM 53-70-51. ORIGINAL THICKNESS IS .040, REMAINING IS .030, .010 WAS REMOVED. LOCATED ANDDRILLED NEW WEB REF B737-800 SRM 51-40-05 & 51-40-08 AND BAC DWG 147A5700 REV "B". WEB IKS INSTALLATION TASK CARD G1567134/41634.
